# SDR UPS08154005

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COURIER/SUPERNUMERARY AREA INTERIOR EMERGENCY LIGHT SYSTEM INOP.  REMOVED AND REPLACED C/B 28WJ PER AMM 33-26-21 AND ESPM 20-46-10.  OPS TEST PER AMM 33-51-00-05.  CHECKS GOOD.  CLEARS M389086.  PLACARD REMOVED.
